Maximum strength Hayfever tablets relieves symptoms associated with allergic rhinitis such as sneezing, runny or itchy nose, and burning or itchy eyes in adults and children over the age of 2 years who weight more than 30kg.
Active ingredient : Loratadine 10mg.
Clarityn Allergy tablets help to reduce your allergy symptoms by stopping the effects of a substance called ‘histamine’, which is produced in the body when you are allergic to something.
Speak to your doctor or pharmacist if you have severe liver problems or are pregnant or breastfeeding before using this medication.
Do not take Clarityn Allergy tablets if you are scheduled to have any skin tests for allergies.